A Stochastic Analog of Bogolyubov's Second Theorem

  • B. V. Bondarev
  • E. E. Kovtun


We establish an estimate for the rate at which a solution of an ordinary differential equation subject to the action of an ergodic random process converges to a stationary solution of a deterministic averaged system on time intervals of order $e^{1/ερ}$ for some $0 < ρ < 1$.
How to Cite
Bondarev, B. V., and E. E. Kovtun. “A Stochastic Analog of Bogolyubov’s Second Theorem”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 57, no. 7, July 2005, pp. 879–894, https://umj.imath.kiev.ua/index.php/umj/article/view/3650.
Research articles